Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Orders of CM elliptic curves modulo p with at most two primes

Autor
Iwaniec, H.; Jimenez, J.
Tipus d'activitat
Article en revista
Revista
Annali della Scuola Normale Superiore di Pisa. Classe di scienze
Data de publicació
2010
Volum
9
Número
4
Pàgina inicial
815
Pàgina final
832
Repositori
http://hdl.handle.net/2117/15793 Obrir en finestra nova
Resum
Nowadays the generation of cryptosystems requires two main aspects. First the security, and then the size of the keys involved in the construction and comunication process. About the former one needs a di±cult mathematical assumption which ensures your system will not be broken unless a well known di±cult problem is solved. In this context one of the most famous assumption underlying a wide variety of cryptosystems is the computation of logarithms in ¯nite ¯elds and the Di±e Hellman assumpt...
Citació
Iwaniec, H.; Jimenez, J. Orders of CM elliptic curves modulo p with at most two primes. "Annali della Scuola Normale Superiore di Pisa. Classe di scienze", 2010, vol. 9, núm. 4, p. 815-832.
Grup de recerca
MAK - Matemàtica Aplicada a la Criptografia

Participants